Journal of Stochastic Analysis
Abstract
We study the shadowability for diffeomorphisms with dominated
splitting. In this paper we show that if a diffeomorphism f has a periodic
saddle q whose unstable manifold is compatible with dominated splitting in
some sense and if f is shadowable, then any other periodic point p has a large
local stable set. Our result does not require the hyperbolicity of p.
Recommended Citation
Sumi, Naoya
(2026)
"SHADOWABLE DIFFEOMORPHISMS WITH DOMINATED SPLITTING,"
Journal of Stochastic Analysis: Vol. 7:
No.
4, Article 2.
DOI: 10.31390/josa.7.4.02
Available at:
https://repository.lsu.edu/josa/vol7/iss4/2
DOI
10.31390/josa.7.4.02